MAUDE Adverse Event Report: PRODUCTOS MEDLINE; IV START KIT CEN HUB

PRODUCTOS MEDLINE; IV START KIT CEN HUB
Catalog Number DYNDV2013D
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2025 the "plastic on syringe was broken inside the kit" and another saline syringe was retrieved.
 
Additional Manufacturer Narrative
It was reported that on (b)(6) 2025 the "plastic on syringe was broken inside the kit" and another saline syringe was retrieved.No additional details are available related to the customer reported issue.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn (b)(4) on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.

Common Device Name
IV START KIT CEN HUB
Manufacturer (Section D)
PRODUCTOS MEDLINE
productos medline s.a. de c.v.
blvd world trade center no.106
nuevo laredo, tamaulipas 88285
MX  88285
Manufacturer Contact
danielle tognocchi
three lakes drive
northfield, IL 60093
MDR Report Key22555836
Report Number3004122598-2025-00004
Device Sequence Number21278248
Product Code LRS
UDI-Device Identifier10195327671976
UDI-Public10195327671976
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDYNDV2013D
Device Lot Number25BBG228
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2025
Initial Report FDA Received Date07/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/11/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown